A remark concerning universal curvature identities on 4-dimensional Riemannian manifolds
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 1081-1088
Printed September 30, 2012
Yunhee Euh, Chohee Jeong, and JeongHyeong Park
Sungkyunkwan University, Sungkyunkwan University, Sungkyunkwan University
Abstract : We shall prove the universality of the curvature identity for the $4$-dimensional Riemannian manifold using a different method than that used by Gilkey, Park, and Sekigawa [5].
Keywords : generalized Gauss-Bonnet formula, 4-dimensional curvature identity
MSC numbers : Primary 53B20, 53C20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd